# SDR AALA20161119015

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 7,062 hours, 3,374 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DFW, AIR INTERRUPT, ATL-LAX. EMERGENCY DECLARED. LANDING UNEVENTFUL. DURING CRUISE THE CREW OBSERVED THE YELLOW HYDRAULIC SYSTEM PRESSURE TO BE 0 WITH NO OTHER ABNORMAL INDICATIONS OR WARNING. QUANTITY SHOWED NORMAL. ACTIVATION OF YELLOW ELECTRICAL PUMP DID NOT PRODUCE A PRESSURE INDICATION. REMOVED AND REPLACED YELLOW SYSTEM PRESSURE TRANSDUCER IAW AMM 29-32-11. OPERATIONAL AND LEAK CHECK NORMAL.
